# SDR BAQA092357

- Difficulty date: January 23, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N12UW
- Make and model: Agusta A109E
- Aircraft serial: 11074
- Aircraft time: 1,703 hours
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 4033089901
- Part serial: 98091337
- Condition: Malfunctioned
- Location: Autoflight
- Part time: 1,703 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DH LIGHT ON PILOT AND CO-PILOTS ADI DOESN"T EXTINGUISH.  REPLACED WITH SERVICABLE UNIT.  01/26/2004
